Terrible Graphics!! Hi
Im having severe problems with the graphics on both Call of Duty & the expansion.
I seem to have loads of strange "layers" (Often grey & Brown) that flicker about the screen. Also these layers are all ways there (not just on certain levels and no error message is displayed).
I dont know what the problem is. I have tried various different drivers for my graphics card and I havent had any progress.
I am able to run COD2 absolutley fine as well all my other games fine.
If anyone knows a cure or have experienced the same problems I would appreciate a reply :o)
I did a screenshot of the game but the bad Graphics didnt show up.
Thanks in advance! System Specs AMD Athlon(tm) XP 2400+ 512MB RAM NVIDIA GeForceFX 5600 with AGP8X (256 mb) DirectX 9.0c Relisys TE988
hmm... did you try re-installing both games? because sometimes when people are installing games they are doing other things on the comps to (I.E chatting online, playing music, looking at por- no just kidding) so if you didnt try that... also, try messing around with the specs of COD
COD2? Or COD1 and UO?
firstly, different forums for these problems.
Secondly, different causes, as the graphics engine for COD2 is very different from COD1.
Very important you clarify which game it is.
Firstly its COD1
Secondly, I tried re-installing 2 times both times it still happend
Also i had a mess about with the game setting but no change
I had problems with COD1 once I installed COD2, and I traced the problem to the DX9 driver that comes with COD2.
When I uninstalled COD2 and that version of DX9, it was fine.
Give this a go - uninstall all COD games. Reinstall COD1, with its version of DX9 ( DirectX 9.0b), and see if it gives you any probs.
If not, reinstall COD2 but dont install DirectX 9.0c - keep it to 9.0b.
Get the latest version of DX9 in the drivers section at the main filefront site and get the latest drivers/patches for your vid card and cod games.
no - if you read my reply, its later DX drivers which cause the problem with COD1 and UO. Getting the latest driver will only exacerbate the problem.